# SDR SWAA2012111509378

- Difficulty date: March 6, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 62,438 hours, 52,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311
- Part serial: PA607
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAS 4EA SKIN CRACKS ON LOWER SKIN AT AFT ROW OF FASTENERS (BELOW O/B AUX TRACK).  VERIFIED WITH HFEC.  REPAIRED LEFT WING SLAT NR 2 TEE CHORD BETWEEN SS175 AND SS220 IAW EA N 1-357-7551 REV 0 AND EO N AEM-HC57-230/12.R0
